Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.20
pages 1-13

Linear Integro-Differential Games of Approach

S. D. Eidel'man
International Solomon University, Kiev, V. M. Glushkov Institute of Cybernetics, National Academy of Sciences of Ukraine, Kiev
Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv
Alexander G. Rurenko
Ukrainian Academy of State Administration at the President of the Ukraine, Kyiv

ABSTRAKT

Sufficient conditions of game termination in some guaranteed time are derived for the linear integro-differential game of approach. The idea is based on the method of resolving functions which uses inverse Minkowski functionals. A model example is given.


Articles with similar content:

Discretization of Continuum Antagonistic Game on Unit Hypercube and Transformation of Multidimensional Matrix for Solving of the Corresponding Matrix Game
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Vadim V. Romanuke
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport
On Functional Form of Pontryagin's First Direct Method and Comparison of Guaranteed Times in Dynamic Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Kirill A. Chikriy
On Nonstationary Problem of Motion Control in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Alexey A. Chikriy, Kirill A. Chikriy, Vladimir A. Pepelyaev
Game Problems for a Class of Hereditary Systems
Journal of Automation and Information Sciences, Vol.29, 1997, issue 2-3
L. V. Baranovskaya, Alexey A. Chikriy